# SDR CA051003017

- Difficulty date: October 3, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 26 hours
- Engine: Cont IO360ES
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nut
- Part number: 22022
- Condition: Missing
- Location: Exhaust Header
- Component: Exhaust Header, Cirrus, 10353002
- Stage of operation: LD
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) SOUND OF BACK FIRE WAS HEARD ON LANDING APPROACH.  INSPECTION FOUND NR 2 CYLINDER EXHAUST HEADER PIPE HAD DROPS DOWN .1875 DUE TO MISSING EXHAUST NUTS.
